I have had diabetes for 7 yrs and have developed sores on the bottom of my right big toe that gets debreeded every week and now i have a sore on my heel of the same foot. my question is they took a ...
can someone please tell me all the signs of having diabetes? i am 12 yrs old and after i finish eating my dinner, i test my blood sugar like 3 or 4 hour later and the results are 140...is this normal....
Yes. It actually is a very effective way to kill yourself. Your brain must have glucose in order to function. With a lot of insulin, all of the glucose would be stored away in cells. At minimum it would put you in a coma.
There are cases where people have used insulin as a method to commit murder. Interestingly it can be tracked by lab studies. The insulin you produce yourself is different than that that is administered exogenously. The amount that it would take to kill an average person would be very different than that who is diabetic. Some diabetics administer over 100 U of insulin to themselves everyday. That would most certainly be a fatal dose in a non-diabetic person. I don't know if the minimum "fatal" dose is really known as it is not something studied.
yes too much insulin will cause the persons sugar to crash. I don't like this question so I won't go any farther with it.
Yes yes yes I threaten my boyfriend about it all the time LMAO!! but seriously a friend of mines mom commited suicide using her husbands insulin a year ago,she was dead before thew ambulance arrived
Being injected with too much insulin can cause blood sugars to drop drastically, and cause a coma--and then death.
It's a bad method. You don't simply go to sleep.You will feel terror .
Absolutely! Insulin can be a very dangerous drug-if a person has too much insulin they will become weak, lethargic, sweaty, confused, sleepy, etc..and if a person is not treated for hypoglycemia and the blood sugar continues to fall--it can lead to seizures, unconsciousness, coma and death. An untreated episode of hypoglycemia and/or a person who is unconscious from hypoglycemia is a medical emergency and requires immediate intervention.
Yes. They may die or have irreversible brain damage even with small amounts.
If you are planning to kill yourself, seek help now. If you were to do this, there is a chance you will suffer severe brain damage and yet not die, becoming a vegetable (i.e. persistant vegetative state) for the rest of your days. It would also be a terrifying way to go, as you wait for it all to kick in and slowly lose control.
If you are thinking of harming someone else, know that lethal doses of insulin can be detected. They will check the person's c-peptide level, which indicates natural insulin levels in the body. If they have low blood sugar and more insulin than c-peptide, they know it was injected.
Insulin is NOT something to be played with. If you are asking for reasons beyond curiousity, please talk to someone about it who can help you.
Either that or he can have a free-for-all at the pizza shop.
Yes if they have too much they could go into a coma and they could even die